# SDR CKSA95166

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 189915
- Condition: Dirty
- Location: Gear Doors
- Part time: 33,877 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KORD-KLAX - LANDING GEAR WAS SELECTED UP AFTER TAKEOFF, THE DOORS LIGHT CAME ON.  CYCLED GEAR, LIGHT WENT OUT.  GOOD UPLATCH CHECK.  CLEANED PROXIMITY SWITCHES FOR DOORS.  CHECKED CONNECTIONS, NO DISCREPANCIES NOTED AT THIS TIME.  CHECKS NORMAL IAW MM 32-12-1.  (M)
